# SDR AALA202110274658

- Difficulty date: October 18, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820401
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON FLOOR BEAM Y1162.5. LENGTH = 0.446 INCHES, WIDTH = 0.306 INCHES, DEPTH = 0.025 INCHES. REPLACED FLOOR BEAM Y1162.5 LOCATED FROM FR68 TO FR69 AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
